# SDR HNAA2025110100733

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 46,491 hours, 44,008 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE THRUST REVERSER DISAGREE ON T/O ROLL.  FOUND LOWER PIVOT DOOR ACTUATOR OVERSTOW NUT OUT OF ADJUSTMENT.  ADJUSTED OVERSTOW NUT GAP IRT AMM 78-31-01. REACTIVATED THURST REVERSERS IRT AMM 78-31-01. PERFORMED THRUST REVERSER OPS CHECK IRT 78-31-01. NO DEFECTS NOTED.
